umu.sePublications
Change search
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf
Acceptance-rejection sampling from the conditional distribution of independent discrete random variables, given their sum
Umeå University, Faculty of Social Sciences, Department of Statistics.
Umeå University, Faculty of Science and Technology, Mathematical statistics.
2000 (English)In: Statistics (Berlin), ISSN 0233-1888, E-ISSN 1029-4910, Vol. 34, 247-257 p.Article in journal (Refereed) Published
Place, publisher, year, edition, pages
2000. Vol. 34, 247-257 p.
Identifiers
URN: urn:nbn:se:umu:diva-31769OAI: oai:DiVA.org:umu-31769DiVA: diva2:294133
Available from: 2010-02-16 Created: 2010-02-16 Last updated: 2017-12-12

Open Access in DiVA

No full text

Authority records BETA

Broström, Göran

Search in DiVA

By author/editor
Broström, Göran
By organisation
Department of StatisticsMathematical statistics
In the same journal
Statistics (Berlin)

Search outside of DiVA

GoogleGoogle Scholar

urn-nbn

Altmetric score

urn-nbn
Total: 147 hits
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf